# SDR DALA2017080205864

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 72,980 hours, 54,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE ROWS 1-4, AND 17-20. INSTALLED BATTERIES IN THE B5-100 & B5-102 POWER SUPPLIES IAW AMM 33-53. OPS CHECKED GOOD.
